# SDR ASAA2017042920571

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 36,203 hours, 10,990 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Rod End
- Part number: 322U23382
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER DUCT ROD ENDS WORN. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG STARTER DUCT ROD ENDS PER PBM 71-00-02.
